# SDR SWAA2022022522492

- Difficulty date: November 28, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; AFT CORNER SCUFF PLATE IS CRACKED AT BULLNOSE. / LOCATED; DRILLED AND COUNTERSUNK FWD CARGO COMPARTMENT; REPLACEMENT AFT CORNER SCUFF PLATE IAW SRM 51-40-02. INSTALLED FWD CARGO COMPARTMENT AFT CORNER SCUFF PLATE PER AMM 53-11-02. PRESSURIZATION LEAK CHECK GOOD PER AMM 05-51-91. SEE SUBTASKS FOR INDIVIDUAL SIGN OFFS.
